# SDR AUS20020766

- Difficulty date: July 17, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB37E
- Condition: Unserviceable
- Location: Spark Plug/Ignit
- Part time: 33 cycles
- Component: Spark Plug/Ignit, Champion, RHB37E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO2 CYLINDER TOP SPARK PLUG DEFECTIVE. PLUG GAP WAS OUT OF ADJUSTMENT AND CERAMIC INSULATOR CRACKED.
